# SDR C2XA10CL154

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 11,918 hours, 6,477 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 234289
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 11,918 hours, 6,477 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MCI - FLT 2484 THE CREW REPORTED A NR 1 ENGINE FIRE DETECT FAIL MESSAGE ON TAXI OUT.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
